Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 1, Pages 55-63
http://dx.doi.org/10.1155/S0161171200001873

A curious property of series involving terms of generalized sequences

Fondazione Ugo Bordoni, Via B. Castiglione 59, Roma I-00142, Italy

Received 13 April 1998; Revised 11 September 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Odoardo Brugia and Piero Filipponi, “A curious property of series involving terms of generalized sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 1, pp. 55-63, 2000. https://doi.org/10.1155/S0161171200001873.